RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 129–142 (Mi fpm925)  

This article is cited in 2 scientific papers (total in 2 papers)

Some properties of rigidity mapping

M. D. Kovalev

N. E. Bauman Moscow State Technical University

Abstract: The bounds of minimal rank of differential of rigidity mapping are obtained. They depend on the structural scheme and on the positions of fastened points. Two hypotheses are introduced. One about presence in the set of minimal rank of the rigidity mapping of a construction with a zero length lever. Another–about unboundedness of the sets of a constant rank of the rigidity mapping in the case of their positive dimension. In some cases these hypotheses are proved.

Full text: PDF file (554 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 947–955

Bibliographic databases:

UDC: 514+531.8

Citation: M. D. Kovalev, “Some properties of rigidity mapping”, Fundam. Prikl. Mat., 12:1 (2006), 129–142; J. Math. Sci., 149:1 (2008), 947–955

Citation in format AMSBIB
\Bibitem{Kov06}
\by M.~D.~Kovalev
\paper Some properties of rigidity mapping
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 129--142
\mathnet{http://mi.mathnet.ru/fpm925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249682}
\zmath{https://zbmath.org/?q=an:05358131}
\elib{https://elibrary.ru/item.asp?id=9166887}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 947--955
\crossref{https://doi.org/10.1007/s10958-008-0036-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349145944}


Linking options:
  • http://mi.mathnet.ru/eng/fpm925
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arutyunov, S. E. Zhukovskiy, “Properties of surjective real quadratic maps”, Sb. Math., 207:9 (2016), 1187–1214  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. V. Arutyunov, S. E. Zhukovskiy, D. Yu. Karamzin, “Some properties of two-dimensional surjective $p$-homogeneous maps”, Comput. Math. Math. Phys., 57:7 (2017), 1081–1089  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:322
    Full text:142
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020